# SDR ASAA1047202

- Difficulty date: January 6, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 53,028 hours, 29,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69165004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT CARGO COMPARTMENT BS 727A - 727B BETWEEN STRINGER 26R - 27R.  REMOVED DAMAGED INTERCOSTAL AND REPLACED WITH NEW.
